Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have been sweating at night, bad dreams. What is causing it?

hi. since i lost my jobi have been awakning the past month or so during the nyt because i have been doing alot of sweating during the nyt so i have to get up to change my t shirt. but the last 2-3 days i have had the flu and it has become worse.( every hr or so) i am also remembering my dreams alot more and they arnt right aswell. really weird and sometimes scary. what do you think might be causing it? thanks.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Unpleasant dreams and disturbed sleep can be frequently associated with stress. You seem to be going through a stressful period currently, due to the loss of your job. So, it is quite possible that your sleep problems are being caused due to your stress.

The night sweats can also be a manifestation of night time anxiety / panic attacks. However, there are also a few medical conditions which can result in freqent night sweats like hypoglycemia, certain infections, hormonal imbalances (such as in menopause), etc. The recent worsening of this sweating could also be due to the flu and the associated fever and chills.

So, I would suggest that you try stress management and relaxation techniques in order to tackle your stress. If you are feeling overwhelmed by your stress and the related symptoms, then you need to seek professional help from a psychiatrist. There are effective treatment options available - in the form of medication or counselling / psychotherapy which will help him overcome your stress-related problems.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor